Refinements of Nash Equilibria in view of jealous or friendly behavior of players

A. Rusinowska

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)281-299
    Number of pages19
    JournalInternational Game Theory Review
    Volume4
    Issue number3
    Publication statusPublished - 2002

    Cite this

    @article{d4c140c50f3f44a2ae8a0f6056cac457,
    title = "Refinements of Nash Equilibria in view of jealous or friendly behavior of players",
    author = "A. Rusinowska",
    note = "Pagination: 19",
    year = "2002",
    language = "English",
    volume = "4",
    pages = "281--299",
    journal = "International Game Theory Review",
    issn = "0219-1989",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "3",

    }

    Refinements of Nash Equilibria in view of jealous or friendly behavior of players. / Rusinowska, A.

    In: International Game Theory Review, Vol. 4, No. 3, 2002, p. 281-299.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Refinements of Nash Equilibria in view of jealous or friendly behavior of players

    AU - Rusinowska, A.

    N1 - Pagination: 19

    PY - 2002

    Y1 - 2002

    M3 - Article

    VL - 4

    SP - 281

    EP - 299

    JO - International Game Theory Review

    JF - International Game Theory Review

    SN - 0219-1989

    IS - 3

    ER -